Journal Article
@Article
Artikel in Fachzeitschrift


Show entries of:

this year (2019) | last year (2018) | two years ago (2017) | Notes URL

Action:

login to update

Options:




Library Locked Library locked




Author, Editor(s)

Author(s):

Kerber, Michael

dblp



BibTeX cite key*:

kerber-ijcm-2009

Title

Title*:

Division-Free Computation of Subresultants Using Bezout Matrices

Journal

Journal Title*:

International Journal of Computer Mathematics

Journal's URL:

http://www.tandf.co.uk/journals/titles/00207160.html

Download URL
for the article:

http://dx.doi.org/10.1080/00207160802460595

Language:

English

Publisher

Publisher's
Name:

Taylor&Francis

Publisher's URL:

http://www.taylorandfrancisgroup.com/

Publisher's
Address:

London

ISSN:

0020-7160

Vol, No, pp, Date

Volume*:

86

Number:

12

Publishing Date:

December 2009

Pages*:

2186-2200

Number of
VG Pages:

15

Page Start:

2186

Page End:

2200

Sequence Number:


DOI:

10.1080/00207160802460595

Note, Abstract, ©

Note:


(LaTeX) Abstract:

We present an algorithm to compute the subresultant sequence
of two polynomials that completely avoids division in the ground domain,
generalizing an algorithm \revised{given by} Abdeljaoued et al.\
(see Abdeljaoed et al.: Minors of Bezout Matrices\ldots, Int.\ J.\ of Comp.\ Math.\ 81, 2004).
We evaluate determinants of slightly manipulated Bezout matrices
using the algorithm of Berkowitz.
Although the algorithm gives worse complexity bounds than
pseudo-division approaches,
our experiments show that our approach is superior
for input polynomials with moderate degrees
if the ground domain contains indeterminates.

URL for the Abstract:


Categories,
Keywords:

Subresultant, Bezout matrix, Polynomial gcd

HyperLinks / References / URLs:


Copyright Message:


Personal Comments:


Download
Access Level:

Public

Correlation

MPG Unit:

Max-Planck-Institut für Informatik



MPG Subunit:

Algorithms and Complexity Group

Appearance:

MPII WWW Server, MPII FTP Server, MPG publications list, university publications list, working group publication list, Fachbeirat, VG Wort


BibTeX Entry:

@ARTICLE{kerber-ijcm-2009,
AUTHOR = {Kerber, Michael},
TITLE = {Division-Free Computation of Subresultants Using {Bezout} Matrices},
JOURNAL = {International Journal of Computer Mathematics},
PUBLISHER = {Taylor&Francis},
YEAR = {2009},
NUMBER = {12},
VOLUME = {86},
PAGES = {2186--2200},
ADDRESS = {London},
MONTH = {December},
ISBN = {0020-7160},
DOI = {10.1080/00207160802460595},
}


Entry last modified by Anja Becker, 03/08/2010
Show details for Edit History (please click the blue arrow to see the details)Edit History (please click the blue arrow to see the details)
Hide details for Edit History (please click the blue arrow to see the details)Edit History (please click the blue arrow to see the details)

Editor(s)
[Library]
Created
01/05/2010 10:20:31 AM
Revisions
4.
3.
2.
1.
0.
Editor(s)
Anja Becker
Anja Becker
Michael Kerber
Michael Kerber
Michael Kerber
Edit Dates
08.03.2010 13:52:46
08.03.2010 13:52:23
01/05/2010 10:49:27 AM
01/05/2010 10:34:25 AM
01/05/2010 10:20:31 AM
Show details for Attachment SectionAttachment Section
Hide details for Attachment SectionAttachment Section